Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Classification of unipotent representations of simple $p$-adic groups, II
HTML articles powered by AMS MathViewer

by G. Lusztig PDF
Represent. Theory 6 (2002), 243-289 Request permission


Let $\mathbf G(\mathbf K)$ be the group of $\mathbf K$-rational points of a connected adjoint simple algebraic group over a nonarchimedean local field $\mathbf K$. In this paper we classify the unipotent representations of $\mathbf G(\mathbf K)$ in terms of the geometry of the Langlands dual group. This was known earlier in the special case where $\mathbf G(\mathbf K)$ is an inner form of a split group.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50
  • Retrieve articles in all journals with MSC (2000): 22E50
Additional Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Email:
  • Received by editor(s): November 28, 2001
  • Received by editor(s) in revised form: May 3, 2002
  • Published electronically: September 10, 2002
  • Additional Notes: Supported in part by the National Science Foundation. This paper was written while the author enjoyed the hospitality of the Institut des Hautes Études Scientifiques
  • © Copyright 2002 American Mathematical Society
  • Journal: Represent. Theory 6 (2002), 243-289
  • MSC (2000): Primary 22E50
  • DOI:
  • MathSciNet review: 1927955